# SDR USAA920080028

- Difficulty date: December 11, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 42,734 hours, 17,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 140N250532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - CRACKED INTERCOSTAL ATTACH ANGLE, BS 1620 - BS 1640, BL 0, WL 208.  REPLACED INTERCOSTAL ATTACH ANGLE, BS 1620 - BS 1640, BL 0, WL 208 IAW B757 SRM 51-40-02.
